Floquet operators without absolutely continuous spectrum
Annales de l'I.H.P. Physique théorique, Volume 59 (1993) no. 1, pp. 91-97.
@article{AIHPA_1993__59_1_91_0,
     author = {Nenciu, G.},
     title = {Floquet operators without absolutely continuous spectrum},
     journal = {Annales de l'I.H.P. Physique th\'eorique},
     pages = {91--97},
     publisher = {Gauthier-Villars},
     volume = {59},
     number = {1},
     year = {1993},
     zbl = {0795.47032},
     mrnumber = {1244183},
     language = {en},
     url = {http://www.numdam.org/item/AIHPA_1993__59_1_91_0/}
}
TY  - JOUR
AU  - Nenciu, G.
TI  - Floquet operators without absolutely continuous spectrum
JO  - Annales de l'I.H.P. Physique théorique
PY  - 1993
DA  - 1993///
SP  - 91
EP  - 97
VL  - 59
IS  - 1
PB  - Gauthier-Villars
UR  - http://www.numdam.org/item/AIHPA_1993__59_1_91_0/
UR  - https://zbmath.org/?q=an%3A0795.47032
UR  - https://www.ams.org/mathscinet-getitem?mr=1244183
LA  - en
ID  - AIHPA_1993__59_1_91_0
ER  - 
%0 Journal Article
%A Nenciu, G.
%T Floquet operators without absolutely continuous spectrum
%J Annales de l'I.H.P. Physique théorique
%D 1993
%P 91-97
%V 59
%N 1
%I Gauthier-Villars
%G en
%F AIHPA_1993__59_1_91_0
Nenciu, G. Floquet operators without absolutely continuous spectrum. Annales de l'I.H.P. Physique théorique, Volume 59 (1993) no. 1, pp. 91-97. http://www.numdam.org/item/AIHPA_1993__59_1_91_0/

[1] J.S. Howland, Floquet Operators with Singular Spectrum, Ann. Inst. Henri Poincaré, Vol. 49, 1989, pp. 309-323; J.S. Howland, Floquet Operators with Singular Spectrum. II. Ann. Inst. Poincaré, Vol. 49, 1989, pp. 325-334. | EuDML | Numdam | MR | Zbl

[2] J. Bellissard, Stability and Instability in Quantum Mechanics, In Trends and Developments in the Eighties, Albeverio and Blanchard Eds., World Scientific, Singapore, 1985. | MR | Zbl

[3] K. Yajima, Scattering Theory for Schrödinger Equations with Potential Periodic in Time, J. Math. Soc. Japan, Vol. 29, 1977, pp. 729-743. | MR | Zbl

[4] J.S. Howland, Scattering Theory for Hamiltonians Periodic in Time, Indiana J. Math., Vol. 28, 1978, pp. 471-494. | MR | Zbl

[5] G. Nenciu, Asymptotic Invariant Subspaces, Adiabatic Theorems and Block Diagonalisation, in Recent Developments in Quantum Mechanics, A. BOUTET DE MONVEL et al. Eds., Kluver Academic Publishers, Dordrecht, 1991. | MR | Zbl

[6] G. Nenciu, Linear Adiabatic Theory. Exponential Estimates, Commun. Math. Phys., Vol. 152, 1993, pp. 479-496. | MR | Zbl

[7] M.S. Birman, M.G. Krein, On the Theory of Wave and Scattering Operators, Dokl. Acad. Nauk S.S.S.R., Vol. 144, 1962, pp. 475-478 (English translation: Soviet Math., Vol. 3, 1962, pp. 740-744. | MR | Zbl

[8] S.G. Krein, Linear Differential Equations in Banach Spaces, AMS Translations of Mathematical Monographs, Vol. 29, Providence, 1971. | MR

[9] T. Kato, Perturbation Theory for Linear Operators, Springer, Berlin, 1976. | MR | Zbl